JOURNAL BROWSE
Search
Advanced SearchSearch Tips
NEW ESTIMATES OF THE CEBYSEV FUNCTIONAL FOR STIELTJES INTEGRALS AND APPLICATIONS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
NEW ESTIMATES OF THE CEBYSEV FUNCTIONAL FOR STIELTJES INTEGRALS AND APPLICATIONS
Dragomir, S.S.;
  PDF(new window)
 Abstract
In this paper, some new estimates of the Cebysev functional for Stieltjes integrals are provided. Applications for quadrature formulae in approximating the Riemann-Stieltjes integral are also given.
 Keywords
Cebysev functional;Gruss type inequality;Stieltjes integral.;
 Language
English
 Cited by
1.
Bounding the Čebyšev functional for the Riemann–Stieltjes integral via a Beesack inequality and applications, Computers & Mathematics with Applications, 2009, 58, 6, 1247  crossref(new windwow)
2.
New Grüss type inequalities for double integrals, Applied Mathematics and Computation, 2014, 228, 102  crossref(new windwow)
 References
1.
RGMIA Res. Rep. Coll, 2002. vol.5. 3,

2.
Korean J. Comput. Appl. Math., 2000. vol.7. 3, pp.611-627

3.
Optimisation and Realted Topics, 2000. pp.197-235

4.
Nonlinear Anal., 2001. vol.47. 4, pp.2333-2340 crossref(new window)

5.
J. KSIAM, 2001. vol.5. 1, pp.35-45